# SDR UALA2011120606706

- Difficulty date: December 5, 2011
- Submitted: January 3, 2012
- Operation: Air carrier
- Aircraft: N485UA
- Make and model: Airbus A320-232
- Aircraft serial: 1617
- Aircraft time: 33,019 hours, 14,489 cycles
- Engine: Iae V2527A5
- System (JASC): 2540 · Lavatories
- Part: Toilet Seat Lid
- Condition: Stuck
- Location: Fwd Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAVATORY TOILET SEAT COVER DAMAGED AT FWD CAB LT LAVATORY.  UNJAMMED TOILET SEAT COVER, OPS CHECKS OKAY.
